# SDR ASOA20120503066

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 27,778 hours, 27,075 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2969A
- Condition: Defective
- Location: Cargo Bay
- Part time: 20,585 hours, 13,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE CREW REPORTED A BAGGAGE SMOKE WARNING ON EICAS.  THE CREW DISCHARGED THE BAGGAGE FIRE EXTINGUISHERS AND THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND R & R THE FORWARD BAGGAGE SMOKE DETECTOR, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
